CSpace

Browse/Search Results:  1-10 of 156 Help

Selected(0)Clear Items/Page:    Sort:
A simple FORCE-type centred scheme accurate for contact discontinuities: Application to compressible Euler flows 期刊论文
COMPUTERS & FLUIDS, 2021, 卷号: 227, 页码: 16
Authors:  Hu, Lijun;  Yuan, Li
Favorite  |  View/Download:6/0  |  Submit date:2021/10/26
Euler equations  Centred schemes  FORCE scheme  Contact discontinuity  Carbuncle phenomenon  Boundary variation diminishing  
Nonlinear Stability of Planar Vortex Patches in an Ideal Fluid 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2021, 卷号: 23, 期号: 3, 页码: 16
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:7/0  |  Submit date:2021/10/26
Euler equations  vortex patch  nonlinear stability  Kirchhoff-Routh function  
GLOBAL SOLUTIONS OF A TWO-DIMENSIONAL RIEMANN PROBLEM FOR THE PRESSURE GRADIENT SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2475-2503
Authors:  Chen, Gui-qiang G.;  Wang, Q. I. N.;  Zhu, S. H. E. N. G. G. U. O.
Favorite  |  View/Download:7/0  |  Submit date:2021/10/26
Two-dimensional Riemann problems  global solutions  pressure gradient system  Euler equations  hyperbolic conservation laws  mixed type  degenerate elliptic equations  shocks  transonic shock  vortex sheets  free boundary problem  
Hilbert Expansion of the Boltzmann Equation with Specular Boundary Condition in Half-Space 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 79
Authors:  Guo, Yan;  Huang, Feimin;  Wang, Yong
Favorite  |  View/Download:52/0  |  Submit date:2021/06/01
Optimal rate of convergence for two classes of schemes to stochastic differential equations driven by fractional Brownian motions 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 卷号: 41, 期号: 2, 页码: 1608-1638
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
fractional Brownian motion  strong convergence rate  Runge-Kutta method  simplified step-N Euler scheme  
Stability of steady-state for 3-D hydrodynamic model of unipolar semiconductor with Ohmic contact boundary in hollow ball 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 277, 页码: 57-113
Authors:  Mei, Ming;  Wu, Xiaochun;  Zhang, Yongqian
Favorite  |  View/Download:13/0  |  Submit date:2021/04/26
3-Dimensional hydrodynamic model  Euler-Poisson equations  Subsonic steady-state  Asymptotic stability  Radial solutions  Weighted Sobolev spaces  
Compensated projected Euler-Maruyama method for stochastic differential equations with superlinear jumps 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2021, 卷号: 393, 页码: 11
Authors:  Li, Min;  Huang, Chengming;  Chen, Ziheng
Favorite  |  View/Download:14/0  |  Submit date:2021/04/26
Stochastic differential equations with jumps  Compensated projected Euler-Maruyama method  Mean square convergence  C-stability  B-consistency  
Rotating vortex patches for the planar Euler equations in a disk 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 275, 页码: 509-532
Authors:  Cao, Daomin;  Wan, Jie;  Wang, Guodong;  Zhan, Weicheng
Favorite  |  View/Download:31/0  |  Submit date:2021/04/26
Vortex patch  Euler equations  Variational analysis  Nonlinear orbital stability  
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:37/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Existence of Steady Symmetric Vortex Patch in a Disk 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2021, 卷号: 23, 期号: 1, 页码: 13
Authors:  Cao, Daomin;  Wang, Guodong;  Zuo, Bijun
Favorite  |  View/Download:26/0  |  Submit date:2021/04/26
Euler equation  Ideal fluid  Vortex patch  Kirchhoff-Routh function  Variational problem